# SDR DALA1252630182

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 93,519 hours, 13,551 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tee Fitting
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER LINK PITCH LOAD FITTING INBD TEE FITTING HAS SHORT EDGE MARGIN AND IS REPLACED IAW ERA 502733-14AD.
